Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Study of q-Garnier System by Padé Method
Hidehito NagaoYasuhiko Yamada
Author information
JOURNALS FREE ACCESS

2018 Volume 61 Issue 1 Pages 109-133

Details
Abstract

We give a simple form of the evolution equation and a scalar Lax pair for the q-Garnier system. Some reductions to the q-Painlevé equations and the autonomous case as a generalized QRT system are discussed. Using two kinds of Padé problems on differential grid and q-grid, we derive some special solutions of the q-Garnier system in terms of the q-Appell Lauricella function and the generalized q-hypergeometric function.

Information related to the author
© 2018 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article
feedback
Top